# SDR IPXA10158117

- Difficulty date: December 30, 2009
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 9,941 hours, 6,170 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Misrepaired
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4/C FLOOR PANEL NR 161HF NOT REPAIRED IAW SRM STANDARDS FLOORBOARD REPAIR REPLACEMENT IN REF EO3 A300-5320-16407-D.  FABRICATED FLOOR PANEL IAW EO A300-5100-16407-D, APPX D.
